# SDR R61A201608030505

- Difficulty date: August 3, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Part time: 25,210 hours, 19,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK INSPECTION, FOUND CORROSION ON LAV WASTE BOX ATTACH BRACKETS WHICH PROMPTED THE COMPLETION OF SB170-53-0095.  MAINTENANCE COMPLETED THE R & R OF PN 170-86654-003 IAW SB170-53-0095, REF WO H5037, SN 103.
